# SDR HEEA072698

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N8594X
- Make and model: Bell 206L-3
- Aircraft serial: 51531
- Aircraft time: 8,050 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: DMC632
- Part serial: 13027
- Condition: Weak
- Location: Radar Altimeter
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CAUSING WEAK RECEPTION. REPLACED WITH SERVICEABLE PART.
